Alert archive / Georgia / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 38, NWS Atlanta, GA

March 16, 202611 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 16, 2026, 5:54 AM EDT for 11 counties in Georgia. It was in force for 36 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 16, 2026, 5:54 AM EDT (09:54 UTC)
Expired
Mar 16, 2026, 6:30 AM EDT
In force
36 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Clayton County, GA, Coweta County, GA, Fayette County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Meriwether County, GA, Muscogee County, GA, Pike County, GA, Spalding County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 18 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 16, 6:05 AM EDTTSTM WND DMG1 E Thomas Crossroads, GAEM reports two trees down in the Thomas Crossroads area along Middlebury Ln and hwy 34.
Mar 16, 6:05 AM EDTTSTM WND DMG1 Ssw Corinth, GAEm reports tree down on Ware Rd and Hammett Rd resulting in traffic accident. Unknown if injuries.
Mar 16, 6:10 AM EDTTSTM WND DMG2 Sse Cannongate, GAEM reports tree down at 100 block of Cannongate Cir.
Mar 16, 6:15 AM EDTTSTM WND DMG2 Sw Sharpsburg, GAEM reports two trees down on southwest side of Sharpsburge along Little Rd and near GA18 at GA54.
Mar 16, 6:16 AM EDTTSTM WND DMG1 Ne Peachtree City, GAPeachtree City Police relayed a report of a downed tree and power lines near Highway 54 and Stevens Entry. Time estimated by radar.
Mar 16, 6:26 AM EDTTSTM WND DMG1 Wsw Brooks, GAnumerous trees snapped or uprooted along Price Road. Radar confirms the presence of a surge in wind within the line of storms.
Mar 16, 6:27 AM EDTTSTM WND DMGBrooks, GANWS Employee reports multiple snapped and uprooted trees near Gable Road. Radar confirms the presence of a surge in wind within the line of storms.
Mar 16, 6:31 AM EDTTSTM WND DMG1 Sw Birdie, GAThe Emergency Manager relayed a report of large trees and power lines down blocking Highway 92 between Vaughn Road/David Elder Road and Bicycle Road.
Mar 16, 6:35 AM EDTTSTM WND DMG1 Nne Birdie, GAEM reports tree down at Mud Bridge Rd and County Line Rd.
Mar 16, 6:38 AM EDTTSTM WND DMG1 Wsw Birdie, GAEM reports a tree down at Fayetteville Rd and Vaughn Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 16, 4:10 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.9 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2026-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2026-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1562 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

395 
WUUS52 KFFC 160954
SVRFFC
GAC063-077-113-145-149-151-199-215-231-255-285-161030-
/O.NEW.KFFC.SV.W.0038.260316T0954Z-260316T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
554 AM EDT Mon Mar 16 2026

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Western Spalding County in west central Georgia...
  Fayette County in north central Georgia...
  Meriwether County in west central Georgia...
  Northwestern Pike County in west central Georgia...
  Northwestern Muscogee County in west central Georgia...
  Southwestern Henry County in north central Georgia...
  Southeastern Heard County in west central Georgia...
  Troup County in west central Georgia...
  Coweta County in west central Georgia...
  Central Clayton County in north central Georgia...
  Central Harris County in west central Georgia...

* Until 630 AM EDT.

* At 553 AM EDT, severe thunderstorms were located along a line
  extending from Cannongate to near Piedmont Heights, moving east at
  50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Newnan, LaGrange, McDonough, Fayetteville, Jonesboro, Hamilton,
  Greenville, Peachtree City, Stockbridge, Riverdale, Hampton,
  Tyrone, Lovejoy, Senoia, Hogansville, Grantville, Pine Mountain,
  Luthersville, Brooks, and Moreland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

A Tornado Watch remains in effect until 1000 AM EDT for north central
and west central Georgia.

&&

LAT...LON 3351 8472 3350 8461 3352 8459 3356 8442
      3354 8406 3256 8504 3264 8510 3309 8523
TIME...MOT...LOC 0953Z 258DEG 47KT 3347 8464 3297 8517 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
790 
WWUS52 KFFC 161017
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
617 AM EDT Mon Mar 16 2026

GAC149-161026-
/O.CAN.KFFC.SV.W.0038.000000T0000Z-260316T1030Z/
Heard GA-
617 AM EDT Mon Mar 16 2026

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HEARD COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled. Gusty winds will 
still remain a hazard.

A Tornado Watch remains in effect until 1000 AM EDT for north central
and west central Georgia.

&&

LAT...LON 3356 8442 3354 8406 3256 8504 3264 8510
      3296 8519 3350 8463 3350 8461 3352 8459
TIME...MOT...LOC 1016Z 258DEG 47KT 3353 8428 3303 8482 

$$

GAC063-077-113-145-151-199-215-231-255-285-161030-
/O.CON.KFFC.SV.W.0038.000000T0000Z-260316T1030Z/
Spalding GA-Fayette GA-Meriwether GA-Pike GA-Muscogee GA-Henry GA-
Troup GA-Coweta GA-Clayton GA-Harris GA-
617 AM EDT Mon Mar 16 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM EDT
FOR WESTERN SPALDING...FAYETTE...MERIWETHER...NORTHWESTERN PIKE...
NORTHWESTERN MUSCOGEE...SOUTHWESTERN HENRY...TROUP...EASTERN
COWETA...CENTRAL CLAYTON AND CENTRAL HARRIS COUNTIES...

At 616 AM EDT, severe thunderstorms were located along a line
extending from Lake Spivey to Odessadale, moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Newnan, LaGrange, McDonough, Fayetteville, Jonesboro, Hamilton,
Greenville, Peachtree City, Stockbridge, Riverdale, Hampton, Tyrone,
Lovejoy, Senoia, Hogansville, Grantville, Pine Mountain,
Luthersville, Brooks, and Moreland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 AM EDT for north central
and west central Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3356 8442 3354 8406 3256 8504 3264 8510
      3296 8519 3350 8463 3350 8461 3352 8459
TIME...MOT...LOC 1016Z 258DEG 47KT 3353 8428 3303 8482 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 3:08 AM EDT, 2 hours 46 minutes earlier. Its key messages:

  • Updated at 255 AM EDT Mon Mar 16 2026
  • Strong to severe thunderstorms bring a threat for damaging winds and a few tornadoes this morning before ending from northwest to southeast through midday.
  • Some snow showers and flurries could occur late this morning into this afternoon for areas along/north of I-85, though impactful accumulations are not expected.
  • Widespread sub-freezing temperatures are expected tonight and Tuesday night following the cold front.
Area forecast discussion, Mar 16, 3:08 AM EDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
308 AM EDT Mon Mar 16 2026

...Morning Area Forecast Discussion...

.KEY MESSAGES...
Updated at 255 AM EDT Mon Mar 16 2026

 - Strong to severe thunderstorms bring a threat for damaging
   winds and a few tornadoes this morning before ending from
   northwest to southeast through midday.

 - Some snow showers and flurries could occur late this morning
   into this afternoon for areas along/north of I-85, though
   impactful accumulations are not expected.

 - Widespread sub-freezing temperatures are expected tonight and
   Tuesday night following the cold front.

&&

.SHORT TERM...
(Today through Tuesday)
Issued at 255 AM EDT Mon Mar 16 2026

This Morning:

A mature squall line is sliding eastward this morning, entering
northwest Georgia as of 3 AM. The primary concern with the line
continues to be damaging wind gusts as well as a risk for QLCS spin-
up tornadoes over the next several hours. Additionally, developing
isolated convection currently in southern Alabama in advance of the
line bears watching. This narrow region of enhanced moisture and
resultant higher instability would support a conditional tornado
risk in any of these isolated cells as they approach west-central
Georgia over the next few hours before they are absorbed by the main
line.

The line will continue to race eastward through the morning, roughly
bisecting the area by 8 AM. Areas along and ahead of the line
destabilize a bit further by mid-morning, leading to a continued
risk for damaging wind gusts as well as a few tornadoes across
eastern portions of the CWA. Fortunately, the threat will come to an
end in these areas roughly by noon as the cold front clears the
area.

This Afternoon:

The other big story behind the severe threat will be the rapidly
falling temperatures and blast of winter-like weather that will
quickly arrive from west to east. As the upper trough axis swings
eastward this afternoon, it will interact with lingering moisture
amid falling temperatures, likely leading to some changeover from
light rain showers to areas of snow showers. This potential will be
highest across northwest and far north Georgia (generally northwest
of the I-85 corridor) from late morning into the afternoon before
dry air shuts things off. Given the antecedent very warm weather and
resultant warm surfaces and roads (current road temperature sensors
read in excess of 60-70 degrees) as well as marginal air
temperatures largely above freezing as snow falls, any accumulation
potential will be very limited. Still, grassy or elevated surfaces
could briefly see some light accumulation in briefly heavier snow
showers. No notable impacts are anticipated, and melting would
likely occur in short order. The highest potential for a more
sustained light dusting would be in the highest elevations of the
north Georgia mountains, but even here accumulations would likely
largely be of the sub-1" variety. Otherwise, gusty northwest winds
will keep things feeling quite cold through the afternoon.

Tonight:

A Freeze Warning is in effect areawide with Tuesday morning
temperatures dropping into the 20s for most areas. Wind chills will
be even colder, feeling like the upper teens to low 20s for most
areas by sunrise.

Tuesday:

Breezy northwest winds will persist amid northwest flow aloft as
high pressure builds eastward at the surface. Temperatures will run
well below normal despite sunny skies with highs ranging from the
40s in north Georgia to low-to-mid 50s south.

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 255 AM EDT Mon Mar 16 2026

Very Cold and Dry Through Mid-Week:

Following the strong cold front on Monday, a much cooler than
normal airmass will settle over the Southeast through the middle
of the week. Low temps on Tuesday morning will likely be in the
mid 20s in north GA, and upper 20s in central GA, with breezy
northwest winds making the 'feels-like' temps about 10 degrees
cooler than that. A Freeze Warning has been issued for this time
period as any vegetation and crops that have 'sprung-up' would be
at a significant risk. Temperatures will struggle to get out of
the 40s even during Tuesday afternoon, which will feel very cold
after the last few weeks. With weakening winds and mostly clear
skies, temps Tuesday night into Wednesday morning will likely
fall to the mid to upper 20s again across much of the area.
Another Freeze Warning will likely be needed for this. High
temperatures on Wednesday afternoon will warm to the mid to upper
50s as the airmass starts to moderate.

Dry and Warmer Late Week Into The Weekend:

From Thursday through the upcoming weekend, a very strong ridge
over the Southwest US will start to slowly slide east and spread
into our area, kicking out the cold airmass. High temperatures
will return to the 60s on Thursday, 70s on Friday, and 80s over
the weekend. Morning lows will climbing back up to the 40s by
Friday, and 50s over the weekend. Between the dry northwest mid-
level flow and subsidence from the ridge, rain chances will
remain below 10% through Sunday.

&&

.AVIATION...
(06Z TAFS)
Issued at 124 AM EDT Mon Mar 16 2026

MVFR cigs are spreading northward into TAF sites in advance of an
incoming line of thunderstorms and will prevail through the
remainder of the morning. Line of storms is expected to impact ATL
area and CSG TAF sites 09-12Z with gusty W to NW winds likely
along leading edge. -SHRA will linger through 18Z with a low-end
chance for a few flurries or very light -SN/PL at ATL area sites
18-20Z before ending. Cigs should then improve to VFR by 21-22Z.
SW winds initially at 10-15 kts with gusts 20-25 kts will switch
to NW in the wake of the cold front after 12-14Z with speeds 15-20
kts and gusts 25-30 kts into the afternoon.

//ATL Confidence...06Z Update...
Low confidence in brief afternoon -SN/PL potential.
Medium confidence on cigs/precip timing.
High confidence on winds.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          64  28  48  28 /  90   0   0   0
Atlanta         60  29  48  31 /  80   0   0   0
Blairsville     53  19  40  20 /  90  10   0   0
Cartersville    52  27  47  26 /  50   0   0   0
Columbus        62  30  52  30 /  80   0   0   0
Gainesville     60  28  46  28 /  90   0   0   0
Macon           67  30  52  30 /  90   0   0   0
Rome            53  29  50  30 /  50   0   0   0
Peachtree City  59  27  49  28 /  80   0   0   0
Vidalia         72  34  54  32 /  90  10   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from 11 PM this evening to 10 AM EDT Tuesday for
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113.

&&

SHORT TERM...RW
LONG TERM....Culver
AVIATION...RW
Hazardous weather outlook, Mar 16, 3:21 AM EDT, 2 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
321 AM EDT Mon Mar 16 2026

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-170730-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
321 AM EDT Mon Mar 16 2026

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Today and Tonight...

A line of thunderstorms will continue to advance south and east
through this morning with additional storms also possible in
advance of this line. Some of these thunderstorms will become
severe, bringing a risk for damaging wind gusts as well as a few
tornadoes.

Light flurries and snow showers will be possible across parts of
north Georgia, mainly north of I-85. Any accumulations are
expected to be minimal and limited to grassy or elevated surfaces
with no travel impacts expected.

Freezing temperatures will occur areawide tonight, potentially
harming crops and other sensitive vegetation.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Widespread freezing temperatures are expected again Tuesday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS.

In the hours before

Local storm report, Mar 16, 5:32 AM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
532 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     Tstm Wnd Dmg     3 NNW Abilene           33.69N 85.06W
03/16/2026                   Carroll            GA   Emergency Mngr

            EM reports tree down near Levans Rd and
            Center Point Rd.

&&
Local storm report, Mar 16, 5:34 AM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
534 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     Tstm Wnd Dmg     4 N Cassville           34.31N 84.86W
03/16/2026                   Bartow             GA   Emergency Mngr

            EM reports tree down 4400 blk of Clear Creek
            Rd.

&&
Local storm report, Mar 16, 5:35 AM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
535 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     Tstm Wnd Dmg     1 SSW Fish Creek        33.99N 85.14W
03/16/2026                   Polk               GA   Emergency Mngr

            EM reports tree down blocking roadway at
            Bethlehem Rd and Stringer Rd.

&&
Local storm report, Mar 16, 5:37 AM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
537 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     Tstm Wnd Dmg     Little River Landing    34.17N 84.57W
03/16/2026                   Cherokee           GA   Emergency Mngr

            EM reports tree down at Wooten Dr and Bells
            Ferry Rd.

&&
Local storm report, Mar 16, 5:45 AM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
545 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     Tstm Wnd Dmg     2 ESE Roscoe            33.49N 84.79W
03/16/2026                   Coweta             GA   Emergency Mngr

            EM reports tree down on Jimm Star Rd from
            outflow of storms.

&&
Local storm report, Mar 16, 5:47 AM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
547 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     Tstm Wnd Dmg     3 ESE Hogansville       33.16N 84.87W
03/16/2026                   Troup              GA   Public

            EM reports tree down at Lone Oak Rd near
            Bass Cross Rd.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 2:20 AM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Walker40 min
Mar 16, 2:57 AM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Walker48 min
Mar 16, 3:36 AM EDTSevere Thunderstorm WarningFFCBartow, Catoosa, Chattooga, Floyd, Gordon, Murray and 2 more39 min
Mar 16, 3:39 AM EDTTornado WarningFFCWhitfield21 min
Mar 16, 4:13 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield47 min
Mar 16, 4:19 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon, Pickens41 min
Mar 16, 4:29 AM EDTSevere Thunderstorm WarningFFCHaralson, Polk20 min
Mar 16, 4:47 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Paulding, Polk28 min
Mar 16, 4:48 AM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more27 min
Mar 16, 4:52 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Gordon, Pickens26 min
Mar 16, 5:16 AM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cherokee, Clayton, Cobb, DeKalb and 5 more44 min
Mar 16, 5:17 AM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Fannin, Forsyth, Gilmer, Hall and 5 more43 min
Mar 16, 5:22 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Fayette, Heard, Meriwether, Troup38 min
Mar 16, 5:59 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clayton, DeKalb, Forsyth, Gwinnett and 5 more46 min
Mar 16, 6:02 AM EDTSevere Thunderstorm WarningFFCLumpkin, Towns, White13 min
Mar 16, 6:10 AM EDTTornado WarningFFCDeKalb, Rockdale20 min
Mar 16, 6:27 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Gwinnett, Hall, Jackson and 6 more48 min
Mar 16, 6:35 AM EDTSevere Thunderstorm WarningFFCButts, Fayette, Henry, Lamar, Meriwether, Newton and 2 more40 min
Mar 16, 6:37 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Lamar, Marion, Meriwether, Muscogee and 3 more38 min
Mar 16, 6:44 AM EDTSevere Thunderstorm WarningFFCBanks16 min
Mar 16, 6:59 AM EDTTornado WarningFFCLamar, Pike, Talbot, Upson31 min
Mar 16, 7:03 AM EDTSevere Thunderstorm WarningFFCClarke, Greene, Madison, Morgan, Oconee, Oglethorpe42 min
Mar 16, 7:08 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley, Talbot, Taylor37 min
Mar 16, 7:08 AM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington, Wilkinson39 min
Mar 16, 7:10 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe, Morgan, Newton and 1 more35 min
Mar 16, 7:13 AM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Pike, Talbot, Taylor and 1 more32 min
Mar 16, 7:20 AM EDTSevere Thunderstorm WarningFFCStewart, Webster40 min
Mar 16, 7:39 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Crawford, Houston, Jones, Macon and 4 more51 min
Mar 16, 7:41 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Jones, Monroe, Morgan, Putnam34 min
Mar 16, 7:49 AM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Taliaferro, Wilkes26 min
Mar 16, 7:52 AM EDTTornado WarningFFCBibb, Jones23 min
Mar 16, 8:00 AM EDTSevere Thunderstorm WarningFFCMarion, Schley, Stewart, Sumter, Webster30 min
Mar 16, 8:05 AM EDTTornado WarningFFCJones8 min
Mar 16, 8:18 AM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam, Taliaferro, Warren, Wilkes42 min
Mar 16, 8:29 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bleckley, Hancock, Houston, Jones, Laurens and 4 more31 min
Mar 16, 8:33 AM EDTSevere Thunderstorm WarningFFCMacon, Schley, Sumter, Webster12 min
Mar 16, 8:44 AM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson31 min
Mar 16, 9:01 AM EDTSpecial Weather StatementFFCGlascock, Jefferson, Johnson, Warren, Washington44 min
Mar 16, 9:14 AM EDTSpecial Weather StatementFFCWheeler31 min
Mar 16, 9:16 AM EDTSpecial Weather StatementFFCWilcox29 min
Mar 16, 9:22 AM EDTSpecial Weather StatementFFCDodge, Laurens, Pulaski23 min
Mar 16, 9:35 AM EDTSpecial Weather StatementFFCJefferson25 min
Mar 16, 10:24 AM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 80 more16 hr
Mar 16, 10:54 AM EDTWinter Weather AdvisoryFFCBartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more4 min
Mar 16, 10:58 AM EDTWinter Weather AdvisoryFFCBartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more9 hr
Mar 16, 11:53 AM EDTSpecial Weather StatementFFCTelfair37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.